Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Very light periods and stopped periods after stopping contraceptive pill. Prescribed duphaston. Right treatment?

Hi, I stopped taking the contraceptive pill (I am not ttc) in order to give my body a 'break' last month. Period started on the 25th if march, though it was an extremely light period. This month it still hasn't come and I have no idea when it will so was advised to take 10mg of duphaston for 5 days. Is this the right treatment? How many days after stopping duphaston will I get my period? Thanks for your advice and help,
Asked On : Wed, 1 May 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi dear user, thanks for asking to us.
After stopping contraceptive pills, ovulation returns to normal in 3 months. In my opinion, you should give some more time to yourself and wait for a period. If you don't bleed in second month also,then only you should go for withdrawl bleeding. After stopping duphaston withdrawal bleeding usually starts in 2-4 days.

Hope this helps.
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor